Alert archive / Wisconsin / High Wind Watches in 2005

High Wind Watch 1, NWS Green Bay, WI

November 7, 2005Door County, Wisconsin

NWS Green Bay, WI issued this high wind watch at Nov 7, 2005, 2:53 PM CST for Door County, Wisconsin. It took effect at Nov 9, 2005, 8:00 AM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2005, 2:53 PM CST (20:53 UTC)
In effect from
Nov 9, 2005, 8:00 AM CST
Expired
Nov 10, 2005, 12:00 AM CST
In force
16 hr
Issued by
NWS Green Bay, WI

County Door County, WI

The radar

The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
446 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRB 072053
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
253 PM CST MON NOV 7 2005

...STRONG WINDS POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT...

.A STRONG STORM SYSTEM WILL TRACK EAST ACROSS LAKE SUPERIOR
WEDNESDAY. THE STORM WILL GENERATE STRONG WEST TO NORTHWEST WINDS
ACROSS THE AREA. THE STRONG WINDS WILL CONTINUE INTO WEDNESDAY
EVENING BEFORE DIMINISHING.

WIZ022-080500-
/O.NEW.KGRB.HW.A.0001.051109T1400Z-051110T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
253 PM CST MON NOV 7 2005

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS TO AROUND 60 MPH ARE POSSIBLE. BE
SURE TO MONITOR LATER FORECASTS ON THIS POTENTIALLY DANGEROUS
WEATHER SITUATION.

$$
JS
8 follow-up statements
000 
WWUS73 KGRB 080446
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1046 PM CST MON NOV 7 2005

...STRONG WINDS POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT...

.A STRONG STORM SYSTEM WILL TRACK EAST ACROSS LAKE SUPERIOR
WEDNESDAY. THE STORM WILL GENERATE STRONG WEST TO NORTHWEST WINDS
ACROSS THE AREA. THE STRONG WINDS WILL CONTINUE INTO WEDNESDAY
EVENING BEFORE DIMINISHING.

WIZ022-081300-
/O.CON.KGRB.HW.A.0001.051109T1400Z-051110T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
1046 PM CST MON NOV 7 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. WIND GUSTS TO AROUND 60 MPH ARE POSSIBLE. BE SURE
TO MONITOR LATER FORECASTS ON THIS POTENTIALLY DANGEROUS WEATHER
SITUATION.

$$
000 
WWUS73 KGRB 081039
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
439 AM CST TUE NOV 8 2005

...STRONG WINDS POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT...

.A STRONG STORM SYSTEM WILL TRACK EAST ACROSS NORTHERN LAKE
SUPERIOR ON WEDNESDAY. THE STORM WILL GENERATE STRONG WEST TO
NORTHWEST WINDS ACROSS THE AREA. THE STRONG WINDS WILL CONTINUE
INTO WEDNESDAY EVENING BEFORE DIMINISHING.

WIZ022-081845-
/O.CON.KGRB.HW.A.0001.051109T1400Z-051110T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
439 AM CST TUE NOV 8 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 

A HIGH WIND WATCH MEANS THAT THERE IS THE POTENTIAL FOR A
HAZARDOUS HIGH WIND EVENT. WIND GUSTS TO AROUND 60 MPH ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHWEST PART OF DOOR COUNTY.
WINDS THIS STRONG COULD CAUSE TREE DAMAGE...AND WOULD MAKE
TRAVEL DANGEROUS FOR HIGH PROFILE VEHICLES.

BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION ON
THIS POTENTIALLY DANGEROUS WEATHER SITUATION.

$$
KIECKBUSCH/KURIMSKI
000 
WWUS73 KGRB 081731
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1131 AM CST TUE NOV 8 2005

...STRONG WINDS POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT...

.A STRONG STORM SYSTEM WILL TRACK EAST ACROSS NORTHERN LAKE
SUPERIOR ON WEDNESDAY. THE STORM WILL GENERATE STRONG WEST TO
NORTHWEST WINDS ACROSS THE AREA. THE STRONG WINDS WILL CONTINUE
INTO WEDNESDAY NIGHT.

WIZ022-082245-
/O.CON.KGRB.HW.A.0001.051109T1400Z-051110T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
1131 AM CST TUE NOV 8 2005

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 

A HIGH WIND WATCH MEANS THAT THERE IS THE POTENTIAL FOR A
HAZARDOUS HIGH WIND EVENT. WIND GUSTS TO AROUND 60 MPH ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHWEST PART OF DOOR COUNTY.
WINDS THIS STRONG COULD CAUSE TREE DAMAGE...AND WOULD MAKE TRAVEL
DANGEROUS FOR HIGH PROFILE VEHICLES.

IF METEOROLOGICAL CONDITIONS CONTINUE EVOLVE AS EXPECTED...THIS
WATCH WILL BE UPGRADED TO A WARNING LATER THIS AFTERNOON.

BE SURE TO MONITOR LATER FORECASTS FOR UPDATED INFORMATION ON
THIS POTENTIALLY DANGEROUS WEATHER SITUATION.

$$
JS/AK
000 
WWUS73 KGRB 082121
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
321 PM CST TUE NOV 8 2005

...VERY STRONG WINDS EXPECTED WEDNESDAY INTO WEDNESDAY NIGHT...

.AN INTENSE STORM SYSTEM IS FORECAST TO TRACK EAST ACROSS NORTHERN
LAKE SUPERIOR ON WEDNESDAY. THE STORM WILL GENERATE VERY STRONG
WEST TO NORTHWEST WINDS WITH WIND GUSTS REACHING 45 MPH OVER
INLAND AREAS...AND 55 TO 60 MPH OVER DOOR COUNTY. THE STRONG
WINDS ARE EXPECTED TO CONTINUE INTO WEDNESDAY NIGHT ACROSS EASTERN
WISCONSIN.

WIZ022-090430-
/O.UPG.KGRB.HW.A.0001.051109T1400Z-051110T0600Z/
/O.NEW.KGRB.HW.W.0001.051109T1200Z-051110T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
321 PM CST TUE NOV 8 2005

...HIGH WIND WARNING IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT
CST WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT.  

VERY STRONG WEST TO NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO
60 MPH ARE POSSIBLE OVER DOOR COUNTY WEDNESDAY INTO WEDNESDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS OF THIS
MAGNITUDE WILL MAKE DRIVING VERY DIFFICULT. MOTORISTS ARE URGED TO
USE EXTRA CAUTION.

$$

WIZ013-021-038>040-048>050-073-074-090430-
/O.NEW.KGRB.WI.Y.0003.051109T1200Z-051110T0600Z/
NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-BROWN-KEWAUNEE-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
321 PM CST TUE NOV 8 2005

...WIND ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT. 

STRONG WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH
ARE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WIZ005-010>012-018>020-030-031-035>037-045-090430-
/O.NEW.KGRB.WI.Y.0003.051109T1200Z-051110T0000Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
321 PM CST TUE NOV 8 2005

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY. 

STRONG WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH
ARE POSSIBLE ON WEDNESDAY.

A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

APK
000 
WWUS73 KGRB 090406
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1006 PM CST TUE NOV 8 2005

...VERY STRONG WINDS EXPECTED WEDNESDAY INTO WEDNESDAY NIGHT...

.AN INTENSE STORM SYSTEM IS FORECAST TO TRACK EAST ACROSS
NORTHERN LAKE SUPERIOR ON WEDNESDAY. THE STORM WILL GENERATE VERY
STRONG WEST TO NORTHWEST WINDS WITH WIND GUSTS REACHING 45 MPH
OVER INLAND AREAS...AND 55 TO 60 MPH OVER DOOR COUNTY. THE STRONG
WINDS ARE EXPECTED TO CONTINUE INTO WEDNESDAY NIGHT ACROSS
EASTERN WISCONSIN.

WIZ022-091215-
/O.CON.KGRB.HW.W.0001.051109T1200Z-051110T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
1006 PM CST TUE NOV 8 2005

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO
MIDNIGHT CST WEDNESDAY NIGHT...

VERY STRONG WEST TO NORTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO
60 MPH ARE POSSIBLE OVER DOOR COUNTY WEDNESDAY INTO WEDNESDAY
NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. WINDS OF THIS
MAGNITUDE WILL MAKE DRIVING VERY DIFFICULT. MOTORISTS ARE URGED
TO USE EXTRA CAUTION.

$$

WIZ013-021-038>040-048>050-073-074-091215-
/O.CON.KGRB.WI.Y.0003.051109T1200Z-051110T0600Z/
NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-BROWN-KEWAUNEE-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1006 PM CST TUE NOV 8 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO
MIDNIGHT CST WEDNESDAY NIGHT...

STRONG WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45
MPH ARE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WIZ005-010>012-018>020-030-031-035>037-045-091215-
/O.CON.KGRB.WI.Y.0003.051109T1200Z-051110T0000Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
1006 PM CST TUE NOV 8 2005

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST
WEDNESDAY...


STRONG WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO
45 MPH ARE POSSIBLE ON WEDNESDAY.

A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KGRB 091103
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
503 AM CST WED NOV 9 2005

...VERY STRONG WINDS EXPECTED TODAY INTO TONIGHT...

.AN INTENSE STORM SYSTEM WILL TRACK EAST ACROSS NORTHERN LAKE
SUPERIOR TODAY. THE STORM WILL GENERATE VERY STRONG WEST TO
NORTHWEST WINDS...WITH GUSTS REACHING 50 MPH OVER INLAND
AREAS...AND 60 MPH OVER DOOR COUNTY. THE STRONG WINDS ARE
EXPECTED TO CONTINUE INTO TONIGHT ACROSS EASTERN WISCONSIN.

WIZ022-091915-
/O.CON.KGRB.HW.W.0001.051109T1200Z-051110T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
503 AM CST WED NOV 9 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.

WEST WINDS WILL INCREASE TO 30 TO 40 MPH...WITH GUSTS TO AROUND
60 MPH. THE WINDS WILL TURN NORTHWEST THIS EVENING...WITH GUSTS
TO 60 MPH CONTINUING IN THE NORTHWEST PART OF THE COUNTY UNTIL
AROUND MIDNIGHT. THE WINDS WILL GRADUALLY DECREASE OVERNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN BE EXPECTED. WINDS OF THIS MAGNITUDE WILL
MAKE DRIVING VERY DIFFICULT...AND MAY CAUSE MINOR PROPERTY DAMAGE.
MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...ARE
URGED TO USE EXTRA CAUTION.

$$

WIZ013-021-038>040-048>050-073-074-091915-
/O.CON.KGRB.WI.Y.0003.051109T1200Z-051110T0600Z/
NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-BROWN-KEWAUNEE-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
503 AM CST WED NOV 9 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.

WEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS OVER 50 MPH
AT TIMES THROUGH THIS EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR
GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD
USE EXTRA CAUTION.

$$

WIZ005-010>012-018>020-030-031-035>037-045-091915-
/O.CON.KGRB.WI.Y.0003.051109T1200Z-051110T0000Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
503 AM CST WED NOV 9 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

WEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS OVER 50 MPH
AT TIMES THROUGH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR
GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. MOTORISTS SHOULD
USE EXTRA CAUTION.

$$

KIECKBUSCH
000 
WWUS73 KGRB 091803
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1203 PM CST WED NOV 9 2005

...VERY STRONG WINDS WILL CONTINUE...

.AN INTENSE STORM NORTH OF LAKE SUPERIOR WILL MOVE SLOWLY EAST AND
CONTINUE TO PRODUCE VERY STRONG WEST TO NORTHWEST WINDS TODAY. GUSTS
REACHING 50 TO 60 MPH ARE POSSIBLE. THE STRONG WINDS ARE EXPECTED
TO CONTINUE INTO TONIGHT ACROSS EASTERN WISCONSIN.

WIZ022-100215-
/O.CON.KGRB.HW.W.0001.000000T0000Z-051110T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
1203 PM CST WED NOV 9 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT.

WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH
WILL CONTINUE THROUGH THE EVENING HOURS. THE WINDS WILL GRADUALLY
DECREASE OVERNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN BE EXPECTED. WINDS OF THIS MAGNITUDE WILL
MAKE DRIVING VERY DIFFICULT...AND MAY CAUSE MINOR PROPERTY
DAMAGE. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...
ARE URGED TO USE EXTRA CAUTION.

$$

WIZ013-021-038>040-048>050-073-074-100215-
/O.CON.KGRB.WI.Y.0003.000000T0000Z-051110T0600Z/
NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-BROWN-KEWAUNEE-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1203 PM CST WED NOV 9 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. 

WEST WINDS AT 25 TO 35 MPH...WITH A FEW GUSTS TO 50 MPH WILL
CONTINUE THROUGH THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR
GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
MOTORISTS SHOULD USE EXTRA CAUTION.

$$

WIZ005-010>012-018>020-030-031-035>037-045-100000-
/O.CON.KGRB.WI.Y.0003.000000T0000Z-051110T0000Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
1203 PM CST WED NOV 9 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

WEST WINDS OF 25 TO 35 MPH...WITH SOME GUSTS TO 50 MPH WILL
CONTINUE THROUGH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR
GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
MOTORISTS SHOULD USE EXTRA CAUTION.

$$
000 
WWUS73 KGRB 092153
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CST WED NOV 9 2005

...STRONG WINDS WILL CONTINUE...

.A STORM SYSTEM NORTHEAST OF LAKE SUPERIOR WILL GRADUALLY LOOSEN
ITS GRIP ON THE AREA LATER TONIGHT. UNTIL THEN...IT WILL CONTINUE
TO PRODUCE STRONG WEST TO NORTHWEST WINDS. THE STRONG WINDS WILL
BEGIN TO DIMINISH IN CENTRAL AND NORTHCENTRAL WISCONSIN EARLY THIS
EVENING...WITH STRONG WINDS CONTINUING UNTIL MIDNIGHT FURTHER
EAST.

WIZ022-100600-
/O.CON.KGRB.HW.W.0001.000000T0000Z-051110T0600Z/
DOOR-
INCLUDING THE CITY OF...STURGEON BAY
353 PM CST WED NOV 9 2005

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

WEST TO NORTHWEST WINDS OF 30 TO 40 MPH...WITH GUSTS TO 60 MPH
WILL CONTINUE THROUGH THE EVENING HOURS. THE WINDS WILL GRADUALLY
DECREASE OVERNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN BE EXPECTED. WINDS OF THIS MAGNITUDE WILL
MAKE DRIVING VERY DIFFICULT...AND MAY CAUSE MINOR PROPERTY
DAMAGE. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...
 ARE URGED TO USE EXTRA CAUTION.

$$

WIZ013-021-038>040-048>050-073-074-100600-
/O.CON.KGRB.WI.Y.0003.000000T0000Z-051110T0600Z/
NORTHERN MARINETTE-NORTHERN OCONTO-OUTAGAMIE-BROWN-KEWAUNEE-
WINNEBAGO-CALUMET-MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...ALGOMA...
OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
353 PM CST WED NOV 9 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

WEST WINDS AT 25 TO 35 MPH...WITH A FEW GUSTS TO 50 MPH WILL
CONTINUE THROUGH THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR
GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
MOTORISTS SHOULD USE EXTRA CAUTION.

$$

WIZ005-010>012-018>020-030-031-035>037-045-100000-
/O.CON.KGRB.WI.Y.0003.000000T0000Z-051110T0000Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MENOMINEE-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
353 PM CST WED NOV 9 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

WEST WINDS OF 25 TO 35 MPH...WITH SOME GUSTS TO 50 MPH WILL
CONTINUE THROUGH THIS AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH OR
GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
MOTORISTS SHOULD USE EXTRA CAUTION.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this high wind watch went out at Nov 7, 2:45 PM CST, 8 minutes earlier.

Area forecast discussion, Nov 7, 2:45 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CST MON NOV 7 2005

.SYNOPSIS...UPR PATTERN ACRS NOAM EXPECTED TO BECOME SPLIT DURING THE
WK...THEN LIKELY WL CONSOLIDATE SOME DURING THE WEEKEND. MAIN PCPN CHC
WL OCCUR MID-WK AS STG NRN STREAM SYSTEM TRACKS N OF THE AREA. ANOTHER
CHC OF PCPN WL OCCUR DURING THE UPCOMING WEEKEND AS PORTION OF SRN
STREAM TROF PHASES WITH THE NRN STREAM ACRS THE CENTRAL PART OF THE
COUNTRY. TEMPS SHOULD AVERAGE ABV NORMAL...WITH A BRIEF COOL DOWN MID-WK
AS THE UPR FLOW TEMPORARILY TILTS NW BEHIND THE DEPARTING NRN STREAM
SYSTEM.

.SHORT TERM...TNGT AND TUE. MAIN FCST CONCERN WL BE TEMPS/PATCHY FOG
TNGT AND THEN SML PCPN CHCS TUE AFTERNOON.

THE 19Z MSAS SFC ANALYSIS SHOWED ONE AREA OF WEAK LOW PRES JUST NORTH OF
INL...A SECOND WEAK LOW PRES OVR CNTRL WI AND A THIRD AREA OF WEAK LOW
PRES OVR THE CNTRL PLAINS. WEAK SFC TROFS CONNECT THE LOWS WITH A WND
SHIFT TO THE W-NW BEHIND THE TROFS. VSBL SATL IMAGERY INDICATED THAT THE
BAND OF MID CLDS/SPRINKLES HAD SHIFTED TO OUR EAST WITH CLEARING BACK
INTO THE THE UPR MIDWEST.

A WEAK HI PRES SYSTEM WL NOSE INTO THE WRN GREAT LKS RGN TNGT PROVIDING
FOR LGT WNDS AND COOL TEMPS. TIME SECTIONS INDICATE PLENTY OF MID/HI
CLDS TO RE-ASSERT ITSELF LTR TNGT...SO AFTER SOME BRIEF CLEARING THIS
EVENING...LOOK FOR CLDS TO BE ON THE INCREASE TOWARD DAYBREAK.
ANTICIPATE ANOTHER ROUND OF PATCHY LGT FOG LATE TNGT DUE TO THE LGT WNDS
AND RECENT RAINFALL. CURRENT FCST FOR MIN TEMPS LOOK GOOD WITH LWR-MID
30S NORTH...MID-UPR 30S SOUTH WITH AROUND 40 NR THE LAKE.

ATTN TURNS TO OUR NORTH AND WEST ON TUE WHERE A NEW SYSTEM WL BE
ORGANIZING OVR THE NRN PLAINS. AS THIS SYSTEM STARTS TO INTENSIFY...
INCREASING SW WNDS AT 8H WL OVERRUN A DEVELOPING WRMFNT STRETCHED ACROSS
NRN SECTIONS OF IA AND IL. ISEN LIFT WL BE ON THE INCREASE THRU THE DAY
WITH THE NAM SHOWING UP TO 7 MICROBARS/SEC OF UPGLIDE ON THE 300K ISEN
SFC OVR NRN WI BY 00Z WED. THIS RAISES CONCERN FOR PSBL LGT PCPN TO DVLP
ANYWHERE OVR THE FCST AREA TUE AFTERNOON. MAIN PBLM FOR PCPN DEVELOPMENT
IS THAT TIME SECTIONS INDICATE A DRY LYR OF AIR BETWEEN 700 AND 900 MB.
THIS COULD VERY WELL BE A SITN SIMILAR TO TDA WHERE ONLY ISLTD SPRINKLES
CAN REACH THE GROUND. DECIDED TO KEEP FCST DRY AS ANY SPRINKLES WOULD
NOT BE WIDESPREAD ENUF TO MENTION IN ZNS.

.LONG TERM...TUE NGT THROUGH MON. STG FORCING WL SWEEP QUICKLY EWD ACRS
THE AREA TUE NGT. MID-LVL LAPSE RATES PROGGED TO BE QUITE STEEP. PREV
FCST INTRODUCED THE CHC OF THUNDER TUE NGT...AND GIVEN THE STRENGTH OF
THE DYNAMICS HIT THE CHC OF THUNDER HARDER. UPDATED SWODY2 INDICATED A
SLGT RISK OF SVR ACRS THE SRN 1/2 OF THE FCST AREA.

CONCERN WL QUICKLY SWITCH TO THE POTENTIAL FOR STG WINDS STARTING LATE
TUE NGT IN THE W AND THEN ACRS THE AREA WED. WL LIKELY NEED A WIND
ADVISORY FOR WED...AND COULD REACH HIGH WIND WARNING CRITERIA ACROSS THE
DOOR WHERE DESTABILIZATION OF THE COLD AIR FLOWING ACROSS THE BAY WL
HELP MIX STRONG WINDS DOWN TO THE SFC. WL ISSUE A HIGH WIND WATCH FOR
THE DOOR.

QUIETER WX WL RETURN FOR THE LATTER PART OF THE WORK WK...WITH TEMPS
REBOUNDING AS TROF PULLS OFF TO THE E AND UPR HEIGHTS RISE.

MODELS NOT IN GOOD AGREEMENT ON THE DETAILS DURING THE UPCOMING
WEEKEND...AS TIMING OF PCPN CHCS WL DEPEND ON HOW MUCH/HOW QUICKLY THE
SRN STREAM TROF PHASES BACK WITH THE NRN STREAM. WENT WITH CHC ON SAT
NGT AS THAT SEEMED THE TIME PERIOD MOST LIKELY TO GET PCPN.

&&
.GRB WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WATCH WEDNESDAY INTO WEDNESDAY NIGHT
WIZ022-

&&

KALLAS/SKOWRONSKI
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Nov 7, 4:30 AM CST, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CST MON NOV 7 2005

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
430 AM CST MON NOV 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG LOW PRESSURE SYSTEM WILL BRING SOME ISOLATED THUNDERSTORMS TO
THE AREA TUESDAY EVENING.  THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LMZ521-522-541>543-564-081030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
430 AM CST MON NOV 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO
SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A STRONG LOW PRESSURE SYSTEM WILL BRING SOME ISOLATED THUNDERSTORMS TO
THE AREA TUESDAY EVENING.  THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

AS THE SYSTEM EXITS THE REGION GUSTY NORTHWEST WINDS WILL CREATE
HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE TUESDAY NIGHT THROUGH
WEDNESDAY EVENING.

TDH/KURIMSKI
WEATHER.GOV/GREENBAY

Nearby

High Wind Watches in Wisconsin, 2005Every high wind watch in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.